# SDR DL72S961053

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER LEFT SLIDE EMERGENCY LIGHT INOPERATIVE.  FOUND ON LAYOVER.  REPLACED BATTERY PACK FOR AFT LOWER LEFT AND RIGHT EMERGENCY LIGHT.  CHECKS OK.
